Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 10, NWS San Diego, CA

April 13, 2016

NWS San Diego, CA issued this small craft advisory at Apr 13, 2016, 1:07 PM PDT. It took effect at Apr 14, 2016, 11:00 AM PDT. It was in force for 59 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2016, 1:07 PM PDT (20:07 UTC)
In effect from
Apr 14, 2016, 11:00 AM PDT
Expired
Apr 16, 2016, 9:45 PM PDT
In force
59 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

881 
WHUS76 KSGX 132007
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
107 PM PDT WED APR 13 2016

...SMALL CRAFT ADVISORY FOR STRONG WINDS AND HAZARDOUS SEAS
THURSDAY MORNING THROUGH SATURDAY NIGHT...

A LOW PRESSURE TROUGH PASSING BY TO OUR NORTH WILL CREATE NORTHWEST
WIND GUSTS OF 25-35 KT THURSDAY THROUGH SATURDAY. CHOPPY WIND
WAVES AND COMBINED SEAS UP TO 11 FT ARE EXPECTED DURING THE
PERIOD...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SEAS
AND WINDS WILL GRADUALLY DIMINISH SATURDAY NIGHT.

PZZ750-775-140600-
/O.NEW.KSGX.SC.Y.0010.160414T1800Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
107 PM PDT WED APR 13 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THURSDAY TO 11 PM
PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THURSDAY TO 11 PM
PDT SATURDAY. 

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT...HIGHEST
  OVER THE OUTER WATERS.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS
10 follow-up statements
217 
WHUS76 KSGX 140426
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
926 PM PDT WED APR 13 2016

...SMALL CRAFT ADVISORY FOR STRONG WINDS AND HAZARDOUS SEAS
THURSDAY MORNING THROUGH SATURDAY NIGHT...

.A LOW PRESSURE TROUGH PASSING BY TO OUR NORTH WILL CREATE
NORTHWEST WIND GUSTS OF 25-35 KT THURSDAY THROUGH SATURDAY.
CHOPPY WIND WAVES AND COMBINED SEAS UP TO 11 FT ARE EXPECTED
DURING THE PERIOD...RESULTING IN CONDITIONS HAZARDOUS TO SMALL
CRAFT. SEAS AND WINDS WILL GRADUALLY DIMINISH SATURDAY NIGHT.

PZZ750-775-141300-
/O.CON.KSGX.SC.Y.0010.160414T1800Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
926 PM PDT WED APR 13 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THURSDAY TO
11 PM PDT SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT...HIGHEST 
  OVER THE OUTER WATERS. 

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJT
252 
WHUS76 KSGX 140955
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
255 AM PDT THU APR 14 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH SATURDAY NIGHT...

.A STRONG LOW PRESSURE TROUGH PASSING BY TO OUR NORTH WILL CREATE
NORTHWEST WIND GUSTS OF 25-35 KT THROUGH SATURDAY. CHOPPY WIND
WAVES AND COMBINED SEAS UP TO 12 FT ARE EXPECTED DURING THE
PERIOD...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SEAS
AND WINDS WILL GRADUALLY DIMINISH SATURDAY NIGHT.

PZZ775-142100-
/O.UPG.KSGX.SC.Y.0010.160414T1800Z-160417T0600Z/
/O.NEW.KSGX.GL.W.0003.160414T1800Z-160417T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
255 AM PDT THU APR 14 2016

...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT
SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS TO 35 KT.

* WAVES/SEAS...COMBINED SEAS OF 10 TO 12 FEET WITH VERY CHOPPY
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-142100-
/O.CON.KSGX.SC.Y.0010.160414T1800Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
255 AM PDT THU APR 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JMB
306 
WHUS76 KSGX 142033
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
133 PM PDT THU APR 14 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH SATURDAY NIGHT...

.A STRONG LOW PRESSURE TROUGH PASSING BY TO OUR NORTH WILL CREATE
NORTHWEST WIND GUSTS OF 25-35 KT THROUGH SATURDAY. CHOPPY WIND
WAVES AND COMBINED SEAS UP TO 12 FT ARE EXPECTED DURING THE
PERIOD...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SEAS
AND WINDS WILL GRADUALLY DIMINISH SATURDAY NIGHT.

PZZ775-150600-
/O.CON.KSGX.GL.W.0003.000000T0000Z-160417T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
133 PM PDT THU APR 14 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH GUSTS TO 35 KT.

* WAVES/SEAS...COMBINED SEAS OF 10 TO 12 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-150600-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
133 PM PDT THU APR 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TS
824 
WHUS76 KSGX 150439
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
939 PM PDT THU APR 14 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH SATURDAY NIGHT...

.A STRONG LOW PRESSURE TROUGH PASSING BY TO OUR NORTH WILL CREATE
NORTHWEST WIND GUSTS OF 20-30 KT THROUGH SATURDAY. LOCAL GUSTS
NEAR 35 KT ARE POSSIBLE NEAR SAN CLEMENTE ISLAND MAINLY TONIGHT
AND FRIDAY. CHOPPY WIND WAVES AND COMBINED SEAS UP TO 12 FT ARE
EXPECTED DURING THE PERIOD...RESULTING IN CONDITIONS HAZARDOUS TO
SMALL CRAFT. SEAS AND WINDS WILL DIMINISH SATURDAY NIGHT.

PZZ775-151300-
/O.CON.KSGX.GL.W.0003.000000T0000Z-160417T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
939 PM PDT THU APR 14 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS TO 35 KT.

* WAVES/SEAS...COMBINED SEAS OF 10 TO 12 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-151300-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
939 PM PDT THU APR 14 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
699 
WHUS76 KSGX 151231
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
531 AM PDT FRI APR 15 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH SATURDAY NIGHT...

.A STRONG LOW PRESSURE TROUGH PASSING BY TO THE NORTHEAST WILL
CREATE NORTHWEST WIND GUSTS OF 20-30 KT THROUGH SATURDAY. LOCAL
GUSTS NEAR 35 KT ARE POSSIBLE NEAR SAN CLEMENTE ISLAND MAINLY
TONIGHT AND FRIDAY. CHOPPY WIND WAVES AND COMBINED SEAS UP TO 11
FT ARE EXPECTED DURING THE PERIOD...RESULTING IN CONDITIONS
HAZARDOUS TO SMALL CRAFT. SEAS AND WINDS WILL DIMINISH SATURDAY
NIGHT.

PZZ775-152100-
/O.CON.KSGX.GL.W.0003.000000T0000Z-160417T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
531 AM PDT FRI APR 15 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS TO 35 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-152100-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
531 AM PDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SS
511 
WHUS76 KSGX 152035
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
135 PM PDT FRI APR 15 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH SATURDAY NIGHT...

.A STRONG LOW PRESSURE TROUGH PASSING BY TO THE NORTHEAST WILL
CREATE NORTHWEST WIND GUSTS OF 20-30 KT THROUGH SATURDAY. LOCAL
GUSTS NEAR 35 KT ARE POSSIBLE NEAR SAN CLEMENTE ISLAND MAINLY
TONIGHT AND FRIDAY. CHOPPY WIND WAVES AND COMBINED SEAS UP TO
11 FT ARE EXPECTED DURING THE PERIOD...RESULTING IN CONDITIONS
HAZARDOUS TO SMALL CRAFT. SEAS AND WINDS WILL DIMINISH SATURDAY
NIGHT.

PZZ775-160445-
/O.CON.KSGX.GL.W.0003.000000T0000Z-160417T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
135 PM PDT FRI APR 15 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY...

* WINDS...NORTHWEST 20 TO 25 KT WITH LOCAL GUSTS TO 35 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ750-160445-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
135 PM PDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 30 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
395 
WHUS76 KSGX 160311
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
811 PM PDT FRI APR 15 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH SATURDAY NIGHT...

.A STRONG LOW PRESSURE TROUGH PASSING BY TO THE NORTHEAST WILL
CREATE NORTHWEST WIND GUSTS OF 20-25 KT THROUGH SATURDAY. CHOPPY
WIND WAVES AND COMBINED SEAS UP TO 11 FT ARE EXPECTED THROUGH
SATURDAY...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SEAS
AND WINDS WILL LOWER SATURDAY NIGHT.

PZZ775-161300-
/O.CAN.KSGX.GL.W.0003.000000T0000Z-160417T0600Z/
/O.EXA.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
811 PM PDT FRI APR 15 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ750-161300-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
811 PM PDT FRI APR 15 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES/SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH VERY CHOPPY
  WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MAXWELL
834 
WHUS76 KSGX 161135
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
435 AM PDT SAT APR 16 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH TONIGHT...

.A LOW PRESSURE TROUGH OVER THE SOUTHERN ROCKIES WILL CONTINUE
NORTH TO NORTHWEST WIND GUSTS OF 20-25 KT OVER THE COASTAL WATERS 
TODAY. CHOPPY WIND WAVES AND COMBINED SEAS UP TO 11 FT ARE
EXPECTED...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SEAS
AND WINDS WILL LOWER TONIGHT.

PZZ750-775-162100-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
435 AM PDT SAT APR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SGX
807 
WHUS76 KSGX 162054
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
154 PM PDT SAT APR 16 2016

...STRONG WINDS AND HAZARDOUS SEAS THROUGH TONIGHT...

.AN EXITING LOW PRESSURE TROUGH OVER THE SOUTHERN ROCKIES WILL
CONTINUE NORTH TO NORTHWEST WIND GUSTS OF 20-25 KT OVER THE
COASTAL WATERS INTO THE EVENING. CHOPPY WIND WAVES AND COMBINED
SEAS UP TO 11 FT ARE EXPECTED...RESULTING IN CONDITIONS HAZARDOUS
TO SMALL CRAFT. SEAS AND WINDS WILL LOWER OVERNIGHT.

PZZ750-775-170500-
/O.CON.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
154 PM PDT SAT APR 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH TO NORTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES/SEAS...COMBINED SEAS OF 9 TO 11 FEET WITH VERY CHOPPY 
  WIND WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND COMBINED SEAS OF 10 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
872 
WHUS76 KSGX 170445
MWWSGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 PM PDT SAT APR 16 2016

PZZ750-775-170545-
/O.CAN.KSGX.SC.Y.0010.000000T0000Z-160417T0600Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
TO 30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
945 PM PDT SAT APR 16 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT...WITH GUSTS MOSTLY
BELOW 20 KNOTS. SEAS WILL BE 6 FEET OR LESS AS WELL.

$$

MAXWELL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 9:50 AM PDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 13, 9:50 AM PDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
950 AM PDT WED APR 13 2016

.SYNOPSIS...
SEASONAL WEATHER TODAY WITH MARINE LAYER CLOUDS WEST OF THE
MOUNTAINS RETREATING BACK TO THE COAST THROUGH EARLY AFTERNOON. ON
THURSDAY A DEEP LOW PRESSURE SYSTEM WILL MOVE ACROSS THE GREAT BASIN
AND BRING GUSTY ONSHORE WINDS. THE STRONGEST WINDS WILL BE IN THE
MOUNTAINS AND DESERTS THURSDAY AFTERNOON THROUGH SATURDAY. DRY AND
SUBSTANTIALLY WARMER EARLY NEXT WEEK WITH HIGH PRESSURE BUILDING
OVER THE WEST.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE MARINE LAYER DEPTH WAS AT 2100 FEET THIS MORNING AND THE CLOUDS
MADE IT INTO THE INLAND VALLEYS. THE INVERSION STRENGTH WAS 7C WHICH
WILL BE STRONG ENOUGH FOR THE CLOUDS TO LINGER INTO THE AFTERNOON IN
THE COASTAL AREAS. SUNNY IN THE MOUNTAINS AND DESERTS WITH
TEMPERATURES ABOUT WHERE THEY SHOULD BE FROM MID APRIL.

MARINE LAYER CLOUDS WILL SPREAD BACK INTO THE VALLEYS TONIGHT AS
ONSHORE FLOW INCREASES AHEAD OF A DEEP LOW PRESSURE TROUGH MOVING
INTO THE PACIFIC NORTHWEST. THIS DEEP UPPER LOW WILL MOVE ACROSS THE
GREAT BASIN FRIDAY...THEN STALL OVER THE FOUR CORNERS REGION
SATURDAY BRING STRONG WINDS TO SOUTHERN CALIFORNIA. THIS WILL BE A
STRONG AND SOMEWHAT PROLONGED WIND EVENT FOR THE MOUNTAINS AND
DESERTS...AND EVEN THE COASTAL AND VALLEY ZONES WILL EXPERIENCE
PERIODS OF GUSTY WINDS.

WINDS RAMP UP ON THURSDAY IN THE STRONG WESTERLY FLOW AHEAD OF THE
LOW. 850 MB WINDS INCREASE TO 30-40 KTS OVER THE MTNS AND DESERTS
THURSDAY AFTERNOON WITH SURFACE WINDS 25-35 MPH WITH GUSTS TO 50
MPH. THE WRF MODELS SHOWS SURFACING MOUNTAIN WAVES INTO THE LOWER
DESERTS THURSDAY AFTERNOON/EVENING WITH A GUST POTENTIAL OF 60 MPH
IN PARTS OF THE COACHELLA VALLEY. THE TROUGH AXIS PASSES THURSDAY
NIGHT FOLLOWED BY STRONG NORTH FLOW THAT WILL FUNNEL THROUGH THE
MORONGO VALLEY AND INTO THE COACHELLA VALLEY FRIDAY INTO SATURDAY.
SO IT LOOKS LIKE AN EXTENDED PERIOD OF GUSTY WINDS IN THE LOWER
DESERTS.  A HIGH WIND WATCH HAS BEEN ISSUED.

ON FRIDAY AND SATURDAY THE GUSTY NORTH WINDS WILL ALSO FUNNEL THROUGH
THE CAJON PASS AND INTO THE INLAND EMPIRE. THE ORANGE COUNTY
MOUNTAINS WILL ALSO EXPERIENCE THE STRONG NORTH FLOW. WINDS WILL
BEGIN TO WEAKEN SATURDAY AFTERNOON.

THE STALLED UPPER LOW OVER THE FOUR-CORNERS AREA SLOWLY FILLS AND
MOVES EAST ON TUESDAY WITH WEAK RIDGING OVER SOUTHERN CALIFORNIA.
HEIGHTS INCREASE THROUGH EARLY NEXT WEEK AND WEAK OFFSHORE FLOW WILL
BRING SUBSTANTIAL WARMING MONDAY AND TUESDAY.

&&

.AVIATION...
131530Z...COAST/VALLEYS...LOW CLOUDS...WITH BASES 1500-2000 FT MSL
AND TOPS TO 3000 FT MSL...WILL CONTINUE ALONG THE COAST AND INTO THE
VALLEYS THROUGH THIS MORNING WITH AREAS OF VIS 1-3 SM NEAR THE
FOOTHILLS. STRATUS WILL CLEAR TOWARDS THE COAST BY LATE MORNING.
FORECAST CONFIDENCE IS MEDIUM-HIGH. LOW CLOUDS WILL REDEVELOP THIS
EVENING...MOST LIKELY AFTER 14/06Z...FILLING MOST OF THE COASTAL
BASIN OVERNIGHT WITH SLIGHTLY LOWER CLOUD BASES THAN THIS MORNING.

MTNS/DESERTS...FEW/SCT HIGH-LEVEL CLOUDS TODAY WITH UNRESTRICTED
VIS. STRONG WINDS DEVELOPING AROUND 12Z THURSDAY IN THE MTNS/DESERTS
WITH SFC GUSTS 40-50 KTS POSSIBLE...ALONG WITH MOD-STG UDDFS/LLWS
OVER AND E OF THE MTNS.

&&

.MARINE...
830 AM...A LOW PRESSURE TROUGH PASSING BY TO OUR NORTH WILL CREATE
NORTHWEST WIND GUSTS OF 25-35 KT THURSDAY THROUGH SATURDAY. CHOPPY
WIND WAVES AND COMBINED SEAS UP TO 11 FT ARE EXPECTED DURING THE
PERIOD...RESULTING IN CONDITIONS HAZARDOUS TO SMALL CRAFT. SEAS AND
WINDS WILL GRADUALLY DIMINISH SATURDAY NIGHT.

&&

.SKYWARN...
SKYWARN ACTIVATION WILL NOT BE NEEDED TODAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WATCH FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT
     FOR RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS-SAN DIEGO
     COUNTY MOUNTAINS.

     HIGH WIND WATCH FROM LATE TONIGHT THROUGH FRIDAY EVENING FOR
     APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN BERNARDINO
     COUNTY MOUNTAINS-SAN GORGONIO PASS NEAR BANNING.

PZ...NONE.

&&

PUBLIC...MOEDE
AVIATION/MARINE...TS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 3:06 AM PDTHigh Wind WatchSGXRiverside, San Bernardino, San Diego18 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.